MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CARDIAC LEG PACK

Medline Industries, LP MEDLINE; DBD-CARDIAC LEG PACK
Catalog Number DYNJ44065C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the rotating adapter end broke off from the manifold once during prep and twice while connected to the catheter to inject coronaries.".
 
Additional Manufacturer Narrative
The customer contact reported that the rotating adapter end broke off from the manifold during prep and while connected to the catheter to inject coronaries; there was a minimal amount of blood from the patient lost that was quickly stopped, and the patient was not harmed.No sample or photo was received for the investigation, finished good production records were reviewed, and there were no line down situations, deviations, run-withouts, or non-conformance reports that might have had an impact on this issue.Based on the complaint details, the issue could not be confirmed and a root cause could not be determined because a sample or detailed pictures were not received.This complaint was provided to the component manufacturing facility for further evaluation, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CARDIAC LEG PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50732367
Report Number1417592-2026-36806
Device Sequence Number13411545
Product Code OEZ
UDI-Device Identifier40195327080632
UDI-Public40195327080632
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ44065C
Device Lot Number23IBB714
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown